Im on day #15 of taking venlafaxine.
I was diagnosed with severe anxiety and panic disorder which also caused depression.
On days 1-7 of starting this med i took one 37.5 mg pill a day. The following week i started taking 75mg .
Im now on the third day of taking 150 mg. Then next week i go to 225 mg. My concern and question is while starting this med on days 7-11 i felt great. Better than i have in 6 months. But on the evening of day 11 around 6 pm i started getting that old familiar feeling. I got hot felt dizzy very anxious heavy chest felt weak. No energy at all just wanted to lay down. Anyway ive been this way for 5 days now. How can u go from 4-5 awesome days to 5 days of hell feeling worse than before? Im very frustrated and worried and was just needing some reassurance that maybe this is normal until im on the med longer. Ive called my physiciatrists nurse and she wrote down all this and is going to give it to him and then when he decides what to do shell call me back. Any input would be appreciated but, PLEASE no horror stories as that wont help my already sky rocketed anxiety n panic.